# SDR 9619269106

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACKS IN THE AFT PRESSURE BULKHEAD UPPER FORWARD DOUBLER AT THE UPPER LEFT AND RIGHT DOOR STOPS IN THE -13 DOUBLER AT THE UPPER LEFT AND RIGHT DOOR CUTOUTS AND IN THE -11 DOUBLER AT THE UPPER DOOR JAMB CORNER.  REPAIRED ALL DAMAGE PER EA DC9-53-029.
